Alert archive / Tennessee / High Wind Warnings in 2008
High Wind Warning 5, NWS Morristown, TN
NWS Morristown, TN issued this high wind warning at Feb 12, 2008, 10:40 AM EST for Blount County, Cocke County, Sevier County, Tennessee. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2008, 10:40 AM EST (15:40 UTC)
- Expired
- Feb 12, 2008, 7:15 PM EST
- In force
- 9 hr
- Issued by
- NWS Morristown, TN
Counties Blount County, TN, Cocke County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 42 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.7 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 436 m²/s²
- 0-3 km storm-relative helicity
- 511 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMRX 121540 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 1040 AM EST TUE FEB 12 2008 ...WINDY CONDITIONS IN THE MOUNTAINS TODAY AND TONIGHT... .A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE SOUTHERN APPALACHIAN REGION LATE TODAY AND TONIGHT. AHEAD OF THIS SYSTEM...SOUTHERLY WINDS WILL INCREASE...ESPECIALLY OVER THE HIGHER ELEVATIONS OF EAST TENNESSEE AND SOUTHWEST NORTH CAROLINA. WINDS SHOULD DIMINISH AND SHIFT TO THE WEST AS A COLD FRONT MOVES THROUGH THE AREA LATE TONIGHT. TNZ041-072-074-122345- /O.UPG.KMRX.WI.Y.0009.000000T0000Z-080213T0900Z/ /O.NEW.KMRX.HW.W.0005.080212T1540Z-080213T0900Z/ COCKE SMOKY MOUNTAINS-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS- INCLUDING THE CITIES OF...COSBY...CADES COVE...GATLINBURG 1040 AM EST TUE FEB 12 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS WILL BE SUSTAINED FROM THE SOUTH AT 30 TO 45 MPH ACROSS THE HIGHER ELEVATIONS OF THE GREAT SMOKY MOUNTAINS. WINDS MAY GUST AS HIGH AS 80 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...SO USE CAUTION WHEN DRIVING. TREES AND TREE LIMBS MAY BE BLOWN DOWN. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH OR HIGHER CAN BE EXPECTED AT TIMES. WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER OUTAGES. MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES. $$ NCZ060-061-TNZ018-043-045-047-087-102-122345- /O.CON.KMRX.WI.Y.0009.000000T0000Z-080213T0900Z/ CHEROKEE-CLAY-JOHNSON-SOUTHEAST GREENE-UNICOI-SOUTHEAST CARTER- SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... CEDAR CREEK...ERWIN...ROAN MOUNTAIN...COKER CREEK...DUCKTOWN 1040 AM EST TUE FEB 12 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. WINDS WILL BE SUSTAINED FROM THE SOUTH AT 25 TO 35 MPH ACROSS THE HIGHER ELEVATIONS OF EAST TENNESSEE AND SOUTHWEST NORTH CAROLINA. WINDS MAY GUST AS HIGH AS 50 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. SOME WEAK TREES AND TREE LIMBS MAY BE BLOWN DOWN. $$
3 follow-up statements
000 WWUS74 KMRX 121958 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 258 PM EST TUE FEB 12 2008 ...WINDY CONDITIONS IN THE MOUNTAINS TODAY AND TONIGHT... .A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE SOUTHERN APPALACHIAN REGION LATE TODAY AND TONIGHT. AHEAD OF THIS SYSTEM...SOUTHERLY WINDS WILL INCREASE...ESPECIALLY OVER THE HIGHER ELEVATIONS OF EAST TENNESSEE AND SOUTHWEST NORTH CAROLINA. WINDS SHOULD DIMINISH AND SHIFT TO THE WEST AS A COLD FRONT MOVES THROUGH THE AREA LATE TONIGHT. TNZ041-072-074-130400- /O.CON.KMRX.HW.W.0005.000000T0000Z-080213T0900Z/ COCKE SMOKY MOUNTAINS-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS- INCLUDING THE CITIES OF...COSBY...CADES COVE...GATLINBURG 258 PM EST TUE FEB 12 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. WINDS WILL BE SUSTAINED FROM THE SOUTH AT 30 TO 45 MPH ACROSS THE HIGHER ELEVATIONS OF THE GREAT SMOKY MOUNTAINS. WINDS MAY GUST AS HIGH AS 70 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...SO USE CAUTION WHEN DRIVING. TREES AND TREE LIMBS MAY BE BLOWN DOWN. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH OR HIGHER CAN BE EXPECTED AT TIMES. WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER OUTAGES. MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES. $$ NCZ060-061-TNZ018-043-045-047-087-102-130400- /O.CON.KMRX.WI.Y.0009.000000T0000Z-080213T0900Z/ CHEROKEE-CLAY-JOHNSON-SOUTHEAST GREENE-UNICOI-SOUTHEAST CARTER- SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... CEDAR CREEK...ERWIN...ROAN MOUNTAIN...COKER CREEK...DUCKTOWN 258 PM EST TUE FEB 12 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. WINDS WILL BE SUSTAINED FROM THE SOUTH AT 25 TO 40 MPH ACROSS THE HIGHER ELEVATIONS OF EAST TENNESSEE AND SOUTHWEST NORTH CAROLINA. WINDS MAY GUST AS HIGH AS 50 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. SOME WEAK TREES AND TREE LIMBS MAY BE BLOWN DOWN. $$
000 WWUS74 KMRX 122037 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 337 PM EST TUE FEB 12 2008 ...WINDY CONDITIONS IN THE MOUNTAINS TODAY AND TONIGHT... .A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE SOUTHERN APPALACHIAN REGION LATE TODAY AND TONIGHT. AHEAD OF THIS SYSTEM...SOUTHERLY WINDS WILL INCREASE...ESPECIALLY OVER THE HIGHER ELEVATIONS OF EAST TENNESSEE AND SOUTHWEST NORTH CAROLINA. WINDS SHOULD DIMINISH AND SHIFT TO THE WEST AS A COLD FRONT MOVES THROUGH THE AREA LATE TONIGHT. TNZ041-072-074-130445- /O.CON.KMRX.HW.W.0005.000000T0000Z-080213T0900Z/ COCKE SMOKY MOUNTAINS-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS- INCLUDING THE CITIES OF...COSBY...CADES COVE...GATLINBURG 337 PM EST TUE FEB 12 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. WINDS WILL BE SUSTAINED FROM THE SOUTH AT 30 TO 45 MPH ACROSS THE HIGHER ELEVATIONS OF THE GREAT SMOKY MOUNTAINS. WINDS MAY GUST AS HIGH AS 70 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...SO USE CAUTION WHEN DRIVING. TREES AND TREE LIMBS MAY BE BLOWN DOWN. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH OR HIGHER CAN BE EXPECTED AT TIMES. WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER OUTAGES. MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES. $$ TNZ038>040-042-068>071-073-130400- /O.EXB.KMRX.WI.Y.0009.000000T0000Z-080213T0400Z/ GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE-LOUDON-KNOX- JEFFERSON-NW BLOUNT-NORTH SEVIER- INCLUDING THE CITIES OF...RUTLEDGE...MORRISTOWN...NEWPORT... GREENEVILLE...LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE... SEVIERVILLE 337 PM EST TUE FEB 12 2008 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. WINDS WILL BE SUSTAINED FROM THE SOUTH AT 20 TO 35 MPH ACROSS THE ADVISED AREA OF EAST TENNESSEE. WINDS MAY GUST AS HIGH AS 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. SOME WEAK TREES AND TREE LIMBS MAY BE BLOWN DOWN. $$ NCZ060-061-TNZ018-043-045-047-087-102-130445- /O.CON.KMRX.WI.Y.0009.000000T0000Z-080213T0900Z/ CHEROKEE-CLAY-JOHNSON-SOUTHEAST GREENE-UNICOI-SOUTHEAST CARTER- SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... CEDAR CREEK...ERWIN...ROAN MOUNTAIN...COKER CREEK...DUCKTOWN 337 PM EST TUE FEB 12 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. WINDS WILL BE SUSTAINED FROM THE SOUTH AT 25 TO 40 MPH ACROSS THE HIGHER ELEVATIONS OF EAST TENNESSEE AND SOUTHWEST NORTH CAROLINA. WINDS MAY GUST AS HIGH AS 50 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. SOME WEAK TREES AND TREE LIMBS MAY BE BLOWN DOWN. $$
000 WWUS74 KMRX 130015 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 714 PM EST TUE FEB 12 2008 ...DECREASING SOUTHERLY WINDS WILL SHIFT TO THE NORTHWEST OVERNIGHT... .A LOW LEVEL JET STREAK HAS MOVED NORTH OF THE AREA THIS EVENING. SOUTHERLY WINDS HAVE DECREASED TO 10 TO 25 MPH. A COLD FRONT WILL MOVE INTO THE AREA OVERNIGHT. WINDS WILL SHIFT TO THE NORTHWEST AND BECOME BREEZY BY WEDNESDAY AFTERNOON. TNZ041-072-074-130115- /O.CAN.KMRX.HW.W.0005.000000T0000Z-080213T0900Z/ COCKE SMOKY MOUNTAINS-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS- INCLUDING THE CITIES OF...COSBY...CADES COVE...GATLINBURG 714 PM EST TUE FEB 12 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE HIGH WIND WARNING. SOUTH WINDS 15 TO 25 MPH WILL SHIFT TO THE NORTHWEST AT 10 TO 15 MPH LATE TONIGHT. $$ TNZ038>040-042-068>071-073-130115- /O.CAN.KMRX.WI.Y.0009.000000T0000Z-080213T0400Z/ GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE-LOUDON-KNOX- JEFFERSON-NW BLOUNT-NORTH SEVIER- INCLUDING THE CITIES OF...RUTLEDGE...MORRISTOWN...NEWPORT... GREENEVILLE...LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE... SEVIERVILLE 714 PM EST TUE FEB 12 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE WIND ADVISORY. SOUTH WINDS AT 10 TO 15 MPH WILL SHIFT TO THE NORTHWEST OVERNIGHT. $$ NCZ060-061-TNZ018-043-045-047-087-102-130115- /O.CAN.KMRX.WI.Y.0009.000000T0000Z-080213T0900Z/ CHEROKEE-CLAY-JOHNSON-SOUTHEAST GREENE-UNICOI-SOUTHEAST CARTER- SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... CEDAR CREEK...ERWIN...ROAN MOUNTAIN...COKER CREEK...DUCKTOWN 714 PM EST TUE FEB 12 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE WIND ADVISORY. SOUTH WINDS AT 15 TO 25 MPH WILL SHIFT TO THE NORTHWEST AT 10 T0 15 MPH LATE TONIGHT. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this high wind warning went out at Feb 12, 6:46 AM EST, 3 hours 54 minutes earlier.
Area forecast discussion, Feb 12, 6:46 AM EST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
646 AM EST TUE FEB 12 2008
.DISCUSSION...
PRECIP HAS BLOSSOMED IN MIDDLE TN AND NORTHERN AL...AND IS MOVING
INTO THE AREA FASTER THAN ANTICIPATED. TEMPERATURES IN THE CENTRAL
AND SOUTHERN VALLEY ARE ALSO NEAR FREEZING...MAINLY IN VALLEYS AND LOW
LYING AREAS...SO SOME ICY PATHES WILL BE POSSIBLE ON ROADS FOR A
FEW HOURS THIS MORNING. ISSUED AN SPS TO ADDRESS THIS...AND WILL
UPDATE THE FORECAST TO ACCOUNT FOR A FASTER ONSET OF PRECIP.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 4 AM EST WEDNESDAY FOR THE FOLLOWING ZONES:
CHEROKEE...CLAY.
TN...WIND ADVISORY UNTIL 4 AM EST WEDNESDAY FOR THE FOLLOWING ZONES:
BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...EAST
POLK...JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST
CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.
VA...NONE.
&&
DGSHazardous weather outlook, Feb 12, 4:10 AM EST, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 410 AM EST TUE FEB 12 2008 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-130915- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 410 AM EST TUE FEB 12 2008 /310 AM CST TUE FEB 12 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE SYSTEM WILL TRACK FROM THE PLAINS TOWARD THE OHIO VALLEY TODAY. AHEAD OF THIS SYSTEM...SOUTHERLY WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH IN THE HIGHER ELEVATIONS OF EAST TENNESSEE AND SOUTHWEST NORTH CAROLINA. WINDS MAY GUST AS HIGH AS 50 MPH. THE WINDS SHOULD DIMINISH AND SHIFT TO THE WEST AS A COLD FRONT MOVES THROUGH THE AREA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Feb 12, 6:43 AM EST, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 643 AM EST TUE FEB 12 2008 TNZ012-013-035-036-067-068-081>086-098>101-121400- SCOTT TN-CAMPBELL-MORGAN-ANDERSON-ROANE-LOUDON-SEQUATCHIE-BLEDSOE- RHEA-MEIGS-MCMINN-NORTHWEST MONROE-MARION-HAMILTON-BRADLEY- WEST POLK- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...WARTBURG... CLINTON...OAK RIDGE...KINGSTON...LENOIR CITY...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...JASPER... CHATTANOOGA...CLEVELAND...BENTON 643 AM EST TUE FEB 12 2008 /543 AM CST TUE FEB 12 2008/ ...LIGHT ICING POSSIBLE THIS MORNING... RAIN WILL MOVE NORTHEAST INTO THE CUMBERLAND PLATEAU AND THE SOTUHERN TENNESSEE VALLEY THROUGH 9 AM EST (8 AM CST). RAINFALL AMOUNTS WILL BE LIGHT...ONLY A FEW HUNDREDTHS OF AN INCH. HOWEVER...TEMPERATURES ARE NEAR FREEZING IN VALLEYS AND LOW LYING AREAS. SOME ICY PATCHES ARE POSSIBLE ON ROADS...ESPECIALLY BRIDGES AND OVERPASSES. DRIVERS SHOULD USE CAUTION THIS MORNING. TEMPERATURES ARE EXPECTED TO WARM ABOVE FREEZING IN ALL LOCATIONS BY MID MORNING. DGS
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 4:05 AM EST | Wind Advisory | MRX | Blount, Carter, Cocke, Grainger, Greene, Hamblen and 8 more | 15 hr |
Nearby
High Wind Warnings in Tennessee, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.